MathSciNet Relay Station
MathSciNet bibliographic data
MR1745654 (2000m:53070) 53C30 (53C35)
Tamaru, Hiroshi Riemannian G.O. spaces fibered over irreducible symmetric spaces. Osaka J. Math. 36 (1999), no. 4, 835–851.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement